# SDR 2025F00220

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: General aviation
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 24,424 hours, 21,983 cycles
- Engine: Cfmint CFM565B43
- Engine time: 38,089 hours, 31,371 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Gyro
- Part number: HG2030BE04
- Part serial: 56073286
- Condition: Faulted
- Location: Zone 200
- Part time: 8,662 hours, 11,059 cycles
- Component: Air Data, Hnywl, HG2030BE04
- Component part number: HG2030BE04
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

NAV ADR 1 FAULT ON ECAM DURING TAKE OFF (REJECTED TAKE OFF) AT SPEED OF 90 KTS
